# SDR DHL2003802568

- Difficulty date: December 2, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Cracked
- Location: L/E Slot
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD SLOT UPPER DOOR CRACKED 3.000.  REMOVED AND REPLACED UPPER DOOR ON RIGHT WING OTBD SLOT IAW MM 27-80-2 PG 201-203, SRM 51-3-0 PG 1, SRM 51-3-1 PG 2A.  FOR OPS CHECK SEE NR 1456.
